MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO¿ EXTENSION SETS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO¿ EXTENSION SETS; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5301
Medical Device Problem Codes Leak/Splash (1354); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd maxzero¿ extension sets experienced air bubbles.The following information was provided by the initial reporter, translated from french to english: on (b)(6) 2022, in the perioperative intensive care unit, during the installation of an infusion, the nursing team noticed the presence of air bubbles after the 6-valve manifold (ref.(b)(4) - lot 22f20-tjbnp) on which bidirectional valves are mounted.The leak appears to be coming from one of the valves that is being replaced.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxzero¿ extension sets experienced air bubbles.The following information was provided by the initial reporter, translated from french to english: on (b)(6) 2023, in the perioperative intensive care unit, during the installation of an infusion, the nursing team noticed the presence of air bubbles after the 6-valve manifold (ref.Rbp6315 - lot 22f20-tjbnp) on which bidirectional valves are mounted.The leak appears to be coming from one of the valves that is being replaced.
 
Additional Manufacturer Narrative
H6: investigation summary a mz5301 product was not available for investigation; and, the lot number of the complaint sample was reported unknown.The feedback provided by the customer suggests air bubbles were detected to be forming at the maxzero; however, no further information was available to assist the investigation in this instance.The details of this feedback were forwarded to the manufacturing site.The lot number was not available and therefore it is not possible to perform a review of the production documentation for this particular product.The root cause of the customer¿s experience could not be determined as the sample was not available for investigation.

Brand Name
BD MAXZERO¿ EXTENSION SETS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16080945
Report Number9616066-2022-02101
Device Sequence Number6294148
Product Code FPA
UDI-Device Identifier10885403230547
UDI-Public10885403230547
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ5301
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date12/30/2022
Supplement Report FDA Received Date03/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown